# SDR ABXA050047

- Difficulty date: February 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 46,881 hours, 52,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 49128232NC
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FUSELAGE FRAME AND FLOOR SUPPORT AREA STA 200, LONGERON 18 RIGHT AREA.  REMOVED FLOOR PANEL AND J-CHANNEL AND RE-INSTALLED.  ALL CORROSION WORK COMPLETED ON NON ROUTINE 0259 IAW DC-9 SRM 51-30-1.
